alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : SWARTZ, CHARLES [Author]
References found : 21 [refine]
Displaying: 1 .. 10   in format [ISO 690]

page 1 of 3 go to page          


   1 / 21
select
to print
 Swartz, Charles. Weak convergence and weak compactness in the space of integrable functions with respect to a vector measure. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.123-133. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 21
select
to print
 Swartz, Charles. Strongly Bounded Partial Sums. Proyecciones (Antofagasta), June 2014, vol.33, no.2, p.205-213. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 21
select
to print
 SWARTZ, CHARLES. UNIFORM CONVERGENCE OF MULTIPLIER CONVERGENT SERIES. Proyecciones (Antofagasta), May 2007, vol.26, no.1, p.27-35. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 21
select
to print
 Cho, Min-Hyung, Li, Ronglu and Swartz, Charles The Banach-Steinhaus Theorem in Abstract Duality Pairs. Proyecciones (Antofagasta), Dec 2015, vol.34, no.4, p.391-399. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 21
select
to print
 Swartz, Charles. Gliding Hump Properties in Abstract Duality Pairs with Projections. Proyecciones (Antofagasta), Sept 2016, vol.35, no.3, p.339-367. ISSN 0716-0917
    · abstract in english    · text in english


   6 / 21
select
to print
 Cho, Min-Hyung, Ronglu, Li and Swartz, Charles Subseries convergence in abstract duality pairs. Proyecciones (Antofagasta), Dec 2014, vol.33, no.4, p.447-470. ISSN 0716-0917
    · abstract in english    · text in english


   7 / 21
select
to print
 Swartz, Charles. POINTWISE BOUNDEDNESS AND EQUICONTINUITY IN ß-DUALS. Proyecciones (Antofagasta), Aug 2010, vol.29, no.2, p.137-144. ISSN 0716-0917
    · abstract in english    · text in english


   8 / 21
select
to print
 Swartz, Charles. Uniform Convergence in B-Duals. Proyecciones (Antofagasta), Sept 2013, vol.32, no.3, p.289-303. ISSN 0716-0917
    · abstract in english    · text in english


   9 / 21
select
to print
 Swartz, Charles. Uniform Convergence and the Hahn-Schur Theorem. Proyecciones (Antofagasta), June 2012, vol.31, no.2, p.149-164. ISSN 0716-0917
    · abstract in english    · text in english


   10 / 21
select
to print
 Swartz, Charles. BOUNDEDNESS AND UNIFORM CONVERGENCE IN B-DUALS. Proyecciones (Antofagasta), May 2010, vol.29, no.1, p.75-82. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 3 go to page          
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information